# SDR GTIA2021082635947

- Difficulty date: August 25, 2021
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N692NK
- Make and model: Airbus A320-232
- Aircraft serial: 8611
- Aircraft time: 8,547 hours, 3,936 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR ASIST ACCUMULATER REQUIRES SERVICE-SERVICED R2 DOOR ASIST BOTTLE IAW AMM 52-10-02
